# SDR UIEA2020040700713

- Difficulty date: April 6, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,014 hours, 17,504 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 088C3771
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN EICAS R FWD WINDOW( REMOVED AND REPLACED M192 R FWD WINDOW HEAT CONTROLLER IAW AMM 30-41-01. OPS CHECK GOOD, MESSAGE EXTINGUISHED. )
